# SDR QXEA2018021600061

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 34,751 hours, 35,694 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP POWER CAUTION ILLUMINATED DURING FINAL, SELECTING FLAPS FROM 5 TO 10.  RAN E & A CHECKLIST, FLAP POWER CAUTION EXTINGUISGED.  NO FURTHER ISSUES, FLAPS OPERATED NORMALLY. LANDING UNEVENTFUL. REMOVED FROM SERVICE. PERFORMED OPERATIONAL TEST OF THE WING FLAPS IAW AMM TASK 27-50-00-710-801.  OPS TEST PASSED.  RETURNED TO SERVICE. COULD NOT DUPLICATE.
